# SDR 97ZZZX1351

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Intermittent
- Location: Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PUMP INTERMITTENT WHEN A/C RUNNING.  ZERO TIME SINCE OVERHAUL.
